Alert archive / Illinois / River Flood Warnings in 2011
River Flood Warning 46, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jul 8, 2011, 5:37 AM CDT for Clay County, Richland County, Illinois. It took effect at Jul 8, 2011, 10:32 AM CDT. It was in force for 53 hr.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2011, 5:37 AM CDT (10:37 UTC)
- In effect from
- Jul 8, 2011, 10:32 AM CDT
- Expired
- Jul 10, 2011, 3:43 PM CDT
- In force
- 53 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 72 km from the middle of the area, began a volume at 10:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 18.26 ft at Jul 9, 2011, 4:00 PM CDT.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
794
WGUS43 KILX 081037
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
537 AM CDT FRI JUL 8 2011
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
.THE HEAVY RAINFALL WHICH OCCURRED OVER PARTS OF SOUTHEAST ILLINOIS
OVER THE PAST 24 HOURS HAS PRODUCED SIGNIFICANT RISES ALONG THE LITTLE
WABASH RIVER. AT CLAY CITY...IT NOW APPEARS THE RIVER WILL RISE ABOVE
FLOOD STAGE BY THIS AFTERNOON AND REMAIN ABOVE FLOOD STAGE THROUGH THIS
WEEKEND.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC025-159-090037-
/O.NEW.KILX.FL.W.0046.110708T1700Z-110711T2300Z/
/CLAI2.1.ER.110708T1700Z.110710T0600Z.110711T1700Z.NO/
537 AM CDT FRI JUL 8 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* FROM THIS AFTERNOON TO MONDAY EVENING.
* AT 445 AM FRIDAY THE STAGE WAS 13.6 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 18.2 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY MONDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
LITTLE WABASH RIVER
CLAY CITY 16 13.6 FRI 5 AM 17.7 18.2 16.7
$$
SMITH7 follow-up statements
665
WGUS83 KILX 081346
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
846 AM CDT FRI JUL 8 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-090346-
/O.EXT.KILX.FL.W.0046.110708T1532Z-110712T1000Z/
/CLAI2.1.ER.110708T1532Z.110710T0600Z.110712T0400Z.NO/
846 AM CDT FRI JUL 8 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL LATE MONDAY NIGHT.
* AT 745 AM FRIDAY THE STAGE WAS 15.2 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO
RISE TO NEAR 19.3 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY MONDAY EVENING.
* IMPACT...AT 18 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SAT SUN MON
LITTLE WABASH RIVER
CLAY CITY 16 15.2 FRI 8 AM 18.8 19.2 18.2
$$
07344
WGUS83 KILX 090154
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
854 PM CDT FRI JUL 8 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-091554-
/O.EXT.KILX.FL.W.0046.000000T0000Z-110712T0100Z/
/CLAI2.1.ER.110708T1431Z.110710T0600Z.110711T1900Z.NO/
854 PM CDT FRI JUL 8 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL MONDAY EVENING.
* AT 745 PM FRIDAY THE STAGE WAS 17.9 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.7 FEET BY
EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY
AFTERNOON.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
LITTLE WABASH RIVER
CLAY CITY 16 17.9 FRI 8 PM 18.4 18.6 17.1
$$233
WGUS83 KILX 091422
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
922 AM CDT SAT JUL 9 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-100422-
/O.EXT.KILX.FL.W.0046.000000T0000Z-110712T0000Z/
/CLAI2.1.ER.110708T1431Z.110709T1800Z.110711T1800Z.NO/
922 AM CDT SAT JUL 9 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL MONDAY EVENING.
* AT 1015 PM FRIDAY THE STAGE WAS 18 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.5 FEET BY
EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
MONDAY AFTERNOON.
* IMPACT...AT 18 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SUN MON TUE
LITTLE WABASH RIVER
CLAY CITY 16 18.0 FRI 10 PM 18.5 16.9 13.3
$$
07596
WGUS83 KILX 091910
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
210 PM CDT SAT JUL 9 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-100910-
/O.CON.KILX.FL.W.0046.000000T0000Z-110712T0000Z/
/CLAI2.1.ER.110708T1431Z.110710T0000Z.110711T1800Z.NO/
210 PM CDT SAT JUL 9 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL MONDAY EVENING.
* AT 1 PM SATURDAY THE STAGE WAS 18.2 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.5 FEET BY
OVERNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON.
* IMPACT...AT 18 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SUN MON TUE
LITTLE WABASH RIVER
CLAY CITY 16 18.2 SAT 1 PM 18.5 16.9 13.3
$$
07206
WGUS83 KILX 100212
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
912 PM CDT SAT JUL 9 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES.
.THE LITTLE WABASH RIVER WILL REMAIN STEADY THROUGH THE REMAINDER
OF THE WEEKEND...BEFORE FALLING BELOW FLOOD STAGE ON MONDAY.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-101612-
/O.CON.KILX.FL.W.0046.000000T0000Z-110712T0000Z/
/CLAI2.1.ER.110708T1431Z.110710T0600Z.110711T1800Z.NO/
912 PM CDT SAT JUL 9 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL MONDAY EVENING.
* AT 100 PM SATURDAY THE STAGE WAS 18.2 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEARLY STEADY THROUGH
SUNDAY AFTERNOON...THEN FALL TO BELOW FLOOD STAGE ON
MONDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SUN MON TUE
LITTLE WABASH RIVER
CLAY CITY 16 18.2 SAT 1 PM 18.3 16.9 13.3
$$916
WGUS83 KILX 101343
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
843 AM CDT SUN JUL 10 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-110343-
/O.EXT.KILX.FL.W.0046.000000T0000Z-110711T0700Z/
/CLAI2.1.ER.110708T1431Z.110709T1800Z.110711T0100Z.NO/
843 AM CDT SUN JUL 10 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL LATE TONIGHT.
* AT 7 AM SUNDAY THE STAGE WAS 17.4 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS EVENING.
* IMPACT...AT 18 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME MON TUE WED
LITTLE WABASH RIVER
CLAY CITY 16 17.4 SUN 7 AM 14.5 11.7 9.6
$$
07366
WGUS83 KILX 102043
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
343 PM CDT SUN JUL 10 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-102113-
/O.CAN.KILX.FL.W.0046.000000T0000Z-110711T0700Z/
/CLAI2.1.ER.110708T1431Z.110709T1800Z.110710T1841Z.NO/
343 PM CDT SUN JUL 10 2011
THE FLOOD WARNING IS CANCELLED FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* AT 3 PM SUNDAY THE STAGE WAS 15.7 FEET.
* FLOOD STAGE IS 16 FEET.
* FELL BELOW FLOOD STAGE AT 145 PM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.1 FEET BY TOMORROW
MORNING.
* IMPACT...AT 16 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
ADJACENT TO THE RIVER.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME MON TUE WED
LITTLE WABASH RIVER
CLAY CITY 16 15.7 SUN 3 PM 14.1 11.7 9.6
$$
07What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jul 8, 3:33 AM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jul 8, 3:33 AM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 333 AM CDT FRI JUL 8 2011 .DISCUSSION... ISSUED 315 AM CDT FRI JUL 8 2011 DWINDLING SYSTEM PASSING TO THE SOUTH...WITH SOME MINOR DEVELOPMENT ON THE BACK EDGE OF THE SYSTEM BRINGING SOME SHOWERS TO THE FAR SE THIS MORNING. OTHER THAN THAT...FORECAST HAS A COUPLE OF SLOW DRY DAYS UNTIL THE ADVANCE OF THE NEXT SYSTEM SUN NIGHT/MONDAY. MODELS ARE STARTING TO DIVERGE A BIT IN THEIR SOLUTIONS...AND THOUGH A MAJOR UPPER HIGH SETTLES OVER THE SRN HALF OF THE CONUS...CENTRAL IL IS ON THE EDGE OF THE UPPER FLOW AND STILL IN THE PATH OF SEVERAL WAVES EJECTING OUT OF THE WEST ON THE OTHER SIDE OF A STALLING FRONT SUN NIGHT. FORECAST RATHER WET AFTER THE WEEKEND WITH LOW CHANCE POPS. SHORT TERM...TODAY AND TONIGHT... RATHER DRY AND TEMPERATE OVERALL. SYSTEM EXITING TO THE EAST AND TEMPS IN THE MID/UPPER 80S. PLENTY OF RESIDUAL LLVL MOISTURE STILL LEFT IN THE REGION WILL KEEP DWPTS IN THE 60S...THOUGH N/NERLY BREEZES WILL KEEP THEM FLUCTUATING THROUGH THE AFTERNOON. OVERNIGHT LOWS IN THE 60S WILL BRING A POSSIBLE FOG SITUATION IN THE EARLY MORNING HOURS...DEPENDING HIGHLY ON ANY DRY OUT FROM THE N/NERLY WINDS...SO AM REFRAINING FROM MENTION AT THIS TIME. THOUGH EVAPOTRANSPIRATION ACROSS THE REGION WILL LIKELY LEND ITSELF TO A MENTION AS THE PICTURE BECOMES CLEARER THIS AFTERNOON. LONG TERM...SATURDAY THROUGH TUESDAY... SATURDAY AND MUCH OF SUNDAY DRY AT THIS POINT...WITH TEMPERATURES SLOWLY WARMING TO A HOT SUNDAY...AND HEAT INDICES CLOSE TO 100 DEGREES WITH SOUTHERLY FLOW USHERING IN HIGH DWPTS AND RH. UPPER LOW MAKING ITS WAY ACROSS SRN TIER OF CANADA DRAGGING A FRONT THROUGH THE MIDWEST SLOWS AND THE FRONTAL BOUNDARY SLOWLY BECOMES MORE NE/SW TO E/W ORIENTED AS THE LOW SLIDES BY...STALLING OUT NORTH OF THE FA. MODELS DIFFER QUITE A BIT FROM SUN NIGHT ON WITH REGARDS TO PRECIP DEVELOPMENT ALONG THE BOUNDARY...AND WITH RESPECT TO WAVES MOVING OUT OF THE WEST OVER THE TOP OF THE UPPER RIDGE. MONDAY THROUGH TUESDAY AS A RESULT...WITH CHANCE POPS MORE OR LESS ACROSS THE BOARD. HJS && .AVIATION... ISSUED 1152 PM CDT THU JUL 7 2011 SKIES CLEAR OR CLEARING THIS HOUR AND ALL SITES SHOULD START AS SKC FOR OVERNIGHT. THEN EXPECT CU TO DEVELOP TOMORROW AFTER SUNRISE...GIVEN AMPLE LOW LEVEL MOISTURE AROUND FROM THIS EVENINGS RAIN. LOW LEVEL MOISTURE...CLEAR SKIES AND LIGHT WINDS ALSO LEADING TO FOG DEVELOPMENT OVERNIGHT. ALL SITES WILL SEE FOG...WITH PIA AND SPI POSSIBLY SEEING LOWER VIS SO HAVE ADDED TEMPO 2SM FOR THOSE TWO SITES. SKIES WILL THEN CLEAR AROUND 00Z. WINDS WILL BE NORTH-NORTHEAST THROUGH THE PERIOD. AUTEN && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 7, 2:47 PM CDT, 14 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 247 PM CDT THU JUL 7 2011 ILZ036-040-041-047-049-050-081100- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 247 PM CDT THU JUL 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE WILL BE A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND EVENING AS A DISTURBANCE MOVES EASTWARD OUT OF THE PLAINS AND INTO THE MIDWEST. NO SEVERE WEATHER IS EXPECTED AT THIS TIME THOUGH HEAVY DOWNPOURS COULD OCCUR. THE ILLINOIS RIVER WILL REMAIN IN FLOOD DOWNSTREAM FROM HAVANA THROUGH THE MIDDLE OF NEXT WEEK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE NEXT COLD FRONT WILL MOVE INTO THE AREA EARLY NEXT WEEK AND BRING ANOTHER CHANCE OF THUNDERSTORMS FROM LATE SUNDAY NIGHT THROUGH TUESDAY NIGHT. IT IS TOO EARLY TO DETERMINE THE RISK FOR SEVERE STORMS WITH THIS SYSTEM...SO KEEP INFORMED OF THE LATER FORECASTS AS THE SITUATION BECOMES BETTER DEFINED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ042-048-051>054-056-061>063-066>068-071>073-081100- CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER- LAWRENCE-LOGAN-MACON-MENARD-MOULTRIE-RICHLAND-SANGAMON-SHELBY- 247 PM CDT THU JUL 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE WILL BE A GOOD CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT AS A DISTURBANCE MOVES EASTWARD OUT OF THE PLAINS AND INTO THE MIDWEST. NO SEVERE WEATHER IS EXPECTED AT THIS TIME... THOUGH HEAVY RAINS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE NEXT COLD FRONT WILL MOVE INTO THE AREA EARLY NEXT WEEK AND BRING ANOTHER CHANCE OF THUNDERSTORMS FROM MONDAY THROUGH TUESDAY NIGHT. IT IS TOO EARLY TO DETERMINE THE RISK FOR SEVERE STORMS WITH THIS SYSTEM... SO KEEP INFORMED OF THE LATER FORECASTS AS THE SITUATION BECOMES BETTER DEFINED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ027>031-037-038-081100- KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 247 PM CDT THU JUL 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE WILL BE A CHANCE FOR THUNDERSTORMS THIS AFTERNOON UNTIL SUNSET AS A DISTURBANCE MOVES EASTWARD OUT OF THE PLAINS AND INTO THE MIDWEST. NO SEVERE WEATHER IS EXPECTED AT THIS TIME...THOUGH HEAVY RAINS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE NEXT COLD FRONT WILL MOVE INTO THE AREA EARLY NEXT WEEK AND BRING ANOTHER CHANCE OF THUNDERSTORMS FROM SUNDAY NIGHT THROUGH TUESDAY NIGHT. IT IS TOO EARLY TO DETERMINE THE RISK FOR SEVERE STORMS WITH THIS SYSTEM... SO KEEP INFORMED OF THE LATER FORECASTS AS THE SITUATION BECOMES BETTER DEFINED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ043>046-055-057-081100- CHAMPAIGN-DE WITT-DOUGLAS-EDGAR-PIATT-VERMILION- 247 PM CDT THU JUL 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE WILL BE A CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT AS A DISTURBANCE MOVES EASTWARD OUT OF THE PLAINS AND INTO THE MIDWEST. NO SEVERE WEATHER IS EXPECTED AT THIS TIME...THOUGH HEAVY RAINS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE NEXT COLD FRONT WILL MOVE INTO THE AREA EARLY NEXT WEEK AND BRING ANOTHER CHANCE OF THUNDERSTORMS FROM LATE SUNDAY NIGHT THROUGH TUESDAY NIGHT. IT IS TOO EARLY TO DETERMINE THE RISK FOR SEVERE STORMS WITH THIS SYSTEM... SO KEEP INFORMED OF THE LATER FORECASTS AS THE SITUATION BECOMES BETTER DEFINED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. KH
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:43 PM CDT | Areal Flood Advisory | ILX | Clay | 6 hr |
Nearby
River Flood Warnings in Illinois, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.